A note on positive periodic solutions of delayed differential equations

Zhi Long Jin, Haiyan Wang

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

We consider the existence of positive ω-periodic solutions for the periodic equation x (t) = a (t) ex (t) x (t) - λ b (t) f (x (t - τ (t))), where a, b ∈ C (R, [0, ∞)) are ω-periodic, ∫0ω a (t) d t > 0, ∫0ω b (t) d t > 0, f ∈ C ([0, ∞), [0, ∞)), and f (u) > 0 for u > 0, τ (t) is a continuous ω-periodic function.

Original languageEnglish (US)
Pages (from-to)581-584
Number of pages4
JournalApplied Mathematics Letters
Volume23
Issue number5
DOIs
StatePublished - May 1 2010

Keywords

  • Existence
  • Fixed index theorem
  • Positive periodic solution

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on positive periodic solutions of delayed differential equations'. Together they form a unique fingerprint.

  • Cite this